Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is it because of constipation that my boyfriend is bleeding after intercourse ?

okay me and my boyfriend got intimate yesterday and when we finish he cleaned hisself off and there was blood likee little marks im kina getting scared that its cause of his health he said he been kina constipated too so any idea what it can be?
Asked On : Wed, 28 Sep 2011
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

It could be that u were in the beginning or the end of your periods.
COnstipation will not cause this problem

Have a healthy life
Answered: Thu, 29 Sep 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Blood stain can be from both partners.
If you have any vaginal infection or if you are in period blood stain may be from your side.
If forceful act is there then your b/f might have slight injury in frenulum causing bleeding.
Do not miss understand with bad health of your b/f.
Constipation can not produce any bleeding except stool is very hard.
Ok and bye.
Ok and bye.
Answered: Thu, 29 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor